# SDR ASAA2018040124095

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 32,273 hours, 11,040 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GIRT BAR NOT ARMING PROPERLY.  ACFT GROUNDED.  REMOVED THE L1 DOOR ESCAPE SLIDE. REPOSITIONED THE GIRT BAR.  INSTALLED THE SAME. OPS NORMAL IAW AMM 25-66-01.
